# SDR TWAA0006903

- Difficulty date: April 27, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- Aircraft time: 12,942 hours, 6,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SEETEXT
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT ROW 2 HAD WRONG LENS COVER.  ALSO, THE EGRESS LIGHT WAS INOPERATIVE AT ROWS 5, 7, 14, AND 30.  AT ROW 2 REPLACED LAMP (P/N 7732) AND INSTALLED CORRECT COVER (P/N 0105607-301).  REPLACED LAMP (P/N 7732) AT ROWS 5, 7, 14, AND 30.  CHECK-C 6-12-99 STL.
